# SDR ASAA2013012593749

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 19,131 hours, 5,949 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074847
- Part serial: 7033
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,954 hours, 5,378 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ONE MINUTE AFTER BEGINNING DESCENT FROM 40,000FT, NR 2 BLEED TRIP OFF ILLUMINATED.  RESET OK.   THROTTLES WERE AT 65 N1 WHEN TRIP OCCURRED.  ACCOMPLISHED FIM TASK 36-10, TASK 801.  TS & ACCOMPLISHED NR 2 ENG BLEED AIR SYS HEALTH CHECK IAW T/C NG-36WC-000001.  FOUND NR 2 ENGINE HIGH STAGE REGULATOR FAILED HEALTH CHECK.  REPLACED HIGH STAGE REGULATOR IAW MM 36-11-07-000-801 AND 36-11-07-400-801.  LEAK AND OPS CHECK GOOD.  ALL OTHER COMPONENTS PASSED TEST. ETOPS SIGNIFICANT GROUND VERIFICATION SUCCESSFUL.  OK FOR CONTINUED SERVICE.
